Doctor insights on:
Tussi Pres Medication
My mom is coughing 1 month. X Ray is good. Her diagnosis is tussis. The doctor did not prescribe her any pills. Why is she still coughing, what to do?
Doc wrote: tussis subacute. No med. No fever. X Ray ok. Vibramicyn 1week no effect. Mucus coughing 2wks dry coughing 2wks. Why & what to do?
My mom's doc wrote: tussis subacute. No med. X Ray ok. She took vibramycine 7dys no effect. 2wks mucus. 2wks dry cough. Still coughing. Why?
Tussis: This means cough if it is from an infectious cause such as bacteria the antibiotic should help. If no fever it could be from a non infectious cause. There was no pneumonia so that is good and no fever. THe cough may take a few weeks to resolve also allergic components could be reviewed and or post nasal drip du to allergins ...Read more
My mom's Doc wrote: tussis subacute. No fever. X Ray is ok. Vibramicyn 1week no effect. Mucus coughing 2weeks dry coughing 2weeks. Why still coughing?
Many possibilities: A prolonged dry cough could be something as simple as irritation after a viral upper respiratory infection. A prolonged cough could also signify congestive heart failure, whooping cough, or asthma or COPD. This is not an answer to be done on HealthTap for Doctors. Please give your healthcare provider a call if you're still feeling different than normal ...Read more
Doc wrote: tussis subacute and said no med. X Ray is good. No fever. Took vibramycin (doxycycline) 7dys but no result. Still coughing, until now 1 month. What to do?
Celebrex (celecoxib) for osteoarthritis - is this a good medication for pain. Dr. Pres 200 mil 1 x a day?
Hi my mother is 63 and her pressure is 160/88.She was under medication and her creatine level is 2.03 it's increased from 1.6. is this for pres med?
Pres med?: Not sure what that is, but consistent BP that high should be addressed and followed closely. Kidney's are a big part of BP regulation and kidney disease can also be a reflection if long standing uncontrolled BP. Certain medications can worsen kidney function, but dehydration is the number one cause. I recommend seeing a Nephrologist. ...Read more
I can't stop abusing pres. Drugs. I'd like to see a doc that specializes in chemical dependency, who understands me and give proper meds but i don't know how to find one around here. I feel hopeless?
My eye power pres. Is, od:sphere+0.75cylinder-1.00. Axis 120, os:+1.00.-0.75., 075. Add.+2.50.What power reading glass(temporary one, drug store)?
+2.50: +2.50 would probably be the closest, but try them on. Pick the weakest ones that let you read at a comfortable distance. Remember, the stronger the glasses, the closer you have to hold the reading material and the smaller the range of vision. So, for a computer distance you might try a 1.25. ...Read more
My daughter has been on pres. Drugs for yrs. She was detoxed in a hospital. Now the rehab she is in giving giving her 80 mg librium. Is this ok to do?
HIGH DOSE: This is a very high dose of librium. Is this to detox off of something else and how long will she be in the rehab facility? She definitely cannot be discharged with this medication and not at this dosage. So the Librium can be used to detox off of alcohol, barbiturates, or another benzodiazepine. ...Read more
My boyfriend often looses erection when it comes to put the condom or to start intercourse, but usually his second erection lasts about on hours.He works a lot, exercises, eats healthy foods , does not smoke, does not uses alcohol or drugs.His doctor pres
Heads up: From your information it sounds unlikely that your bf has a medical problem. Most healthy men can lose an erection if they are distracted, self-conscious, nervous or overly concerned about performance. It's important to enjoy the journey and not rush the destination. ...Read moreSee 1 more doctor answer
My boyfriend often looses erection when it comes to put the condom or to start intercourse, but usually his second erection lasts about one hour.He works a lot, exercises, eats healthy foods , does not smoke, does not uses alcohol or drugs.His doctor pres
Erections, condom: Sounds normal.Get a more detailed answer ›
More info needed: I need more information in regards to the "tussi pres" and the condition(s) that are being treated. ...Read more
Have you heard of PRES?
PRES syndrome is a nuerologist question. I have been Dx with this and I'm wondering how does this occur?
OK here goes: Posterior Reversible Encephalopathy Syndrome is usually caused by uncontrolled blood pressure, and does stabilize once pressure is controlled. However, the MS drug Gilenya (fingolimod) also can cause this, and does in absence of pressure change. Changing medication gets issues back under control. What caused your problem? ...Read moreSee 1 more doctor answer
Plz if some one had sgpt level over above normal 2 to 3 years back but now is under control .as there any effect of that recover sgpt on persons pres?
Do not worry: If all your concern is an elevated SGPT that is normal now, there is no cause for concern. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. ...Read more
I am on atenelol 25mg 2 a day pres by cardio dr. for pressure. Is this a good dose if originally pressure was almost at 160 over90?
Atenolol: Yes. Very reasonable. Track pulse rate and BP a couple times a day for 5-7 days, then twice a week. Keep record. Share with your doctor. ...Read more
UTI 1st interc she took meds clear. Aft 2 mnts 2nd UTI and Cult test 1st ->100000 count sec-> 1000 - 10000 Dctr pres martifur and doctaine ? serious.
No, Nitrofurantoin: Or other antibiotics are frequently prescribed prophylactically for women who have frequent UTIs. Need more info ...Read more
Can i get private pres for orafil injections for g.P. To inject.Pct have taken it off their list due to expence?
Please: Please repost. The last part of your question is not clear. ...Read more
Hi, Im Taking floradix(Doc Pres) and exactly how long do i need to wait before and after to consume any other food. Thank you?
Floradix: It is herbal product. Have no clear idea. But I assume it being herbal product, no restriction. It seems to be supplement. ...Read more